# SDR ABXA20241011186

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,370 hours, 19,074 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS MSG "TAT PROBE" INFO: NO A/T, NO L NAV, NO V NAV DURING CLIMB STAGE AND PERFORMED AN AIR TURNBACK. MTC GROUNDED THE AIRCRAFT , REMOVED AND REPLACED TAT PROBE IAW B767 AMM 34-12-02 OPS CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
